# SDR USAA920081506

- Difficulty date: August 8, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 33,517 hours, 13,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6153
- Condition: Inoperative
- Location: Emergency Light
- Part time: 50,861 hours, 21,594 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 0573-SFO-LAS-EEL - EMERGENCY EXIT LIGHT OVERWING CEILING (AFT FACING) AND ACFT LT SIDEWALL INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.  (S)
